# SDR DXTA2021112252230

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N342QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800214
- Aircraft time: 12,454 hours, 8,073 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION DU 1 WENT BLACK FOLLOWED BY ELECTRICAL SMELL. NO SMOKE IN AIRPLANE. LANDED MMLT UNEVENTFULLY.
